I have this issue on my collarbone where my skin constantly reacts and breaks out since high school. I would wear crew neck shirts to cover it. More recently I have controlled breakouts with a salicylic acid skin wash but it is more than breakout prone skin. I also cannot wear necklaces because they create a weird rash. I never have a reaction to any other part of my body. There is also something odd about the pores in that area of skin. They are always raised and stretched looking. I went to see a doctor in high school and she basically shamed me and said I was not cleaning the area properly. I am religious about cleaning it, and nothing works.
Welcome to icliniq.com.
I have gone through your case. Well, there is nothing to be ashamed of and your problem has nothing to do with cleanliness. I do not know why your doctor has said so. Anyways be patient. You are having two problems. Contact dermatitis which is a type of allergy caused by something irritant comes into contact with your skin like your necklace. Many artificial jewelries have nickel which irritates skin. So best treatment is avoidance. I know it is difficult. The second treatment is steroid like when you have a rash just apply one percent Hydrocortisone two times a day only for 3 to 5 days. But remember you are also having truncal acne which will get aggravated when steroids are used. So, please use above prescribed steroid when you have a rash.
For acneform rash salicylic acid is good or apply Clindamycin gel two times a day on pimple like lesions. Remember truncal acne is hard to treat and often get exacerbation due to stress or periods.
For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your query and reviewed the attached photograph. (attachment removed to protect patient identity). It seems to be an eczematous rash. Also, the rest of the symptoms could be a side effect of the IUD (intrauterine device). You can co... Read fullI have redness, burning and itching in skin after using a new cosmetic product. Please help.
If it was a concentrate which had to be diluted and used then the redness and burning would be because of the irritant dermatitis ... Read fullI did not remove my make up after a party and slept off.And the very next day I got small red pimples on my face.Please help.
Hello doctor,Thanks for the reply.The answers are as follows;1) There is no chance of pregnancy.2) I have not done any scans before.Thanks. Read full
Ask your health query to a doctor online?Ask a Dermatologist Now